# SDR NACA2016081100015

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STABILIZER STRIP LBL12, BS344, UNDER FLOOR.  REPAIRED BROKEN STABILIZER STRIP LBL12, BS344 UNDER FLOOR IAW SRM 53-10-9, FIG 4, REV 110.
